# SDR I5PA2024042368801

- Difficulty date: April 23, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 103,756 hours, 26,568 cycles
- Engine: Pwa PW2037
- Engine time: 82,255 hours, 27,402 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Indication
- Condition: Reads High
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT NO: N/A (MX FINDING) ESI - R ENGINE REPLACEMENT REQUIRED. REPLACED R ENG PER TASK CARD 71-999-00-01. PERFORMED PERFORMANCE TEST PER AMM 71-00-00-725-145-P00. OPS CHECK GOOD. NO LEAKS NOTED.
